Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PAIN?

i got my iud ( paragard ) a few weeks ago and now my lower stomach has been hurting i've only had sex once since and that wasnt too comfertable i was wondering if anyone else had this problem or should i go to the doc and have it removed?

Answer Question
 
Anonymous

Asked by Anonymous at 11:15 PM on Mar. 10, 2010 in Babies (0-12 months)

Answers (4)
  • I would at least talk to your doctor. That didn't happen to me, I had a couple days of cramping but that was it. I don't know if removing it is necessary, but I would at least call.

    TruckersWife426

    Answer by TruckersWife426 at 11:17 PM on Mar. 10, 2010

  • I just asked a question underneath you about mirena so I can tell you, if you feel something is wrong, go get checked. You could have the same problem as me and it's embedded. I hope not! Good luck!
    Marix3

    Answer by Marix3 at 11:22 PM on Mar. 10, 2010

  • OP yeah that doesnt sound good i had the cramps and that went away and i havent had a fever or anything but i have been sick lately so i guess it would be hard to tell just my lower stomach hurting i guess i can call and find out what to do Thanks :)
    Anonymous

    Answer by Anonymous at 11:30 PM on Mar. 10, 2010

  • omg lol i have this and had sooo many problems it will take about 3 months for everything to get back to normal i went to the doctors multiple times and the ER i bled for 6wks two times and finally i am back to normal and sex is fine now SOMETIMES he can feel it and it does give me a little pain afterwards but honestly IMO it's still better then having another baby so my advice is just to stick with it and wait it all out it will get better i promise!
    freshly.married

    Answer by freshly.married at 6:05 PM on Oct. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Babies (0-12 months)
Mirena embedded in uterus..

Next question overall (Pregnancy)
phenergan